Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed points and stationary points of dissipative multivalued maps

Authors: Jean-Pierre Aubin and Jerrold Siegel
Journal: Proc. Amer. Math. Soc. 78 (1980), 391-398
MSC: Primary 54H25; Secondary 54C60, 90D30
MathSciNet review: 553382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed or stationary points of multivalued maps are seen to exist in the presence of various entropy functions for the map. Generalizations of the Banach-Picard and Caristi fixed point theorems are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60, 90D30

Retrieve articles in all journals with MSC: 54H25, 54C60, 90D30

Additional Information

PII: S 0002-9939(1980)0553382-1
Keywords: Multivalued maps, contraction theorem, entropy, complete metric space
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia